# SDR AWXA200300268

- Difficulty date: March 13, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 38,349 hours, 28,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT AIRCRAFT THE FLIGHT CREW FOUND THE EMERGENCY LIGHTS ON. MAINTENANCE REMOVED AND REPLACED ALL EMERGENCY LIGHT BATTERY PACKS, EMERGENCY LIGHT TEST WAS GOOD.
